# SDR 9SZA20170124001

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N237SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8005
- Aircraft time: 1,989 hours, 3,596 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,989 hours, 3,036 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Condition: Cracked
- Location: Bs 285-287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE BATTERY DOOR DOUBLER AND SKIN UNDERNEATH APPROX 2 1/2 INCHES LONG DURING THRU-FLIGHT.
